CureZone   Log On   Join
Candida.
 
ECaccutane Views: 1,311
Published: 5 years ago
 

Candida.


I have a strong feeling that candida is what is causing my ec. I have read around 6-7 success stories where they were cured after either candida diet or after taking antifungal and most of them got ec after taking Antibiotic or accutane which is how my ec started.
I have white tongue and dry mouth .I get white line inside my lips when I wake up. The doctor doesn't think that I have candida and he told me this just by looking at my tongue.

I have not eaten Sugar for the past 2 month but I eat white rice as it is my staple food. Is there any side effects of taking antifungals?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.608 sec, (1)